| Model Number |
24950JLQ |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor smelled like it was smoking and reader head was hot to the touch, no char or discoloration.No troubleshooting indicated.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: model: 24950j, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was a defective rf (radio frequency) head battery during functional test; found error code 8218 failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.